TítolOn n-dimensional distrted probabilities and p-symetric fuzzy mesures
Publication TypeConference Paper
Year of Publication2004
AuthorsNarukawa Y, Torra V
Conference NameIPMU 2004. Information proceesing and management of uncertainty in knowledge-based systems. July, 4-9,2004. Perugia. Italy
Volume2
Paginació1279-1284
Resum

In this paper we establish some new results about m-dimensional distorted probabilities (a new family of fuzzy measures) and, in particular, we establish some links with psymmetric fuzzy measures.